Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My 2 cents ed_uk

Posted by yesac on November 16, 2005, at 10:34:39

In reply to Re: My 2 cents yesac, posted by ed_uk on November 15, 2005, at 15:13:53


> Is haloperidol aggravating your tremor?


It could very well be aggravating the tremor. It seems like the tremor worsened after I went up to 3mgs of Haldol. Could be coincidence, or perhaps not. If it is the Haldol, that's another reason to not take it or keep the dose really low. I guess if the tremor gets better after a few days off of Haldol, I'll assume that's what it was.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yesac thread:576221
URL: http://www.dr-bob.org/babble/20051112/msgs/579299.html